Format

Send to

Choose Destination
See comment in PubMed Commons below
Dermatol Clin. 2008 Jan;26(1):121-59, ix.

Cutaneous reactions related to systemic immunomodulators and targeted therapeutics.

Author information

1
6126 Amble Trail, San Antonio, TX 78249, USA. lisa.hammond-md@satx.rr.com

Abstract

The arrival of targeted therapeutics into the oncology clinic, while enthusiastically anticipated, introduced the oncologist to dermatologic events that can pose challenging management issues. The dermatologic effects of these targeted agents appear to be more frequent than those with cytotoxic therapy and are not uniform; that is, different agents have distinct dermatologic toxicities. Interestingly, dermatologic toxicity may correlate with antitumor activity with some of these targeted agents. The correlation of rash with response and survival in particular mandates the development of effective and appropriate management strategies. The nature and challenges of the dermatologic events observed to date with epidermal growth factor receptor inhibitors, multikinase inhibitors, proteosome inhibitors, BCR-ABL tyrosine kinase inhibitors, and immunomodulatory drugs will be addressed in this review.

PMID:
18023775
DOI:
10.1016/j.det.2007.08.010
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center